Error or real. Elevation may be due to drawing the blood. If not, kidney dz, medications or over supplementation may be the cause. Could be others. Check with your doctor!
Medications. If you don't have kidney disease, most likely cause is taking certain medications that interfere with potassium secretion by the kidney. These include certain diuretic combinations such as dyazide, maxzide (hydrocholorthiazide and triamterene) and drugs of the class known as ace inhibitors and arbs. If you are on a severe salt restricted diet, that can lead to mild elevation of potassium.
Several things. Real or not real must be determined. If real: medicines (commonly ace-inhibitors, NSAID drugs, septra or bactrim, (sulfamethoxazole and trimethoprim) arbs, ) or kidney failure. It is also common for patients with longstanding diabetes and some kidney disease to develop hyporeninemic hypoladosteronism which can lead to hi potassium.